Zinat side effect   Count : 126

STEVENS-JOHNSON SYNDROME
3
DYSPNOEA
3
URINARY TRACT INFECTION
2
TACHYCARDIA
2
STAPHYLOCOCCAL INFECTION
2
SEPSIS
2
RENAL FAILURE ACUTE
2
RASH
2
PRURITUS
2
NERVOUSNESS
2
LYMPHOPENIA
2
INFLAMMATION
2
HYPONATRAEMIA
2
HYPOKALAEMIA
2
HYPERSENSITIVITY
2
HEPATITIS CHOLESTATIC
2
FEELING HOT
2
ESCHERICHIA URINARY TRACT INFECTION
2
DRUG INTERACTION
2
DIARRHOEA
2
CONFUSIONAL STATE
2
CHOLANGITIS SCLEROSING
2
BRADYCARDIA
2
ANURIA
2
VOMITING
1
VERTIGO
1
VENTRICULAR EXTRASYSTOLES
1
URTICARIA
1
TYPE I HYPERSENSITIVITY
1
TOXIC EPIDERMAL NECROLYSIS
1
TONGUE DISCOLOURATION
1
THROMBOCYTOPENIA
1
TACHYPNOEA
1
SUPRAVENTRICULAR TACHYCARDIA
1
SUPRAVENTRICULAR EXTRASYSTOLES
1
STOMATITIS
1
SPLENIC ABSCESS
1
SKIN LESION
1
SKIN EXFOLIATION
1
SEPTIC SHOCK
1
RENAL TUBULAR NECROSIS
1
RASH PAPULAR
1
RASH MACULO-PAPULAR
1
RASH ERYTHEMATOUS
1
PYREXIA
1
PNEUMONIA
1
PLEURAL EFFUSION
1
PEMPHIGOID
1
PANCREATITIS
1
PAIN
1
OSTEOARTHRITIS
1
OEDEMA PERIPHERAL
1
OBSTRUCTION GASTRIC
1
NOCTURIA
1
NAUSEA
1
MYOCLONUS
1
MUSCULAR WEAKNESS
1
MEMORY IMPAIRMENT
1
LUNG INFILTRATION
1
LEUKOCYTOSIS
1
LEUKOCYTOCLASTIC VASCULITIS
1
INJURY
1
INJECTION SITE PAIN
1
INJECTION SITE HAEMORRHAGE
1
INJECTION SITE BRUISING
1
INCORRECT DOSE ADMINISTERED
1
INAPPROPRIATE ANTIDIURETIC HORMONE SECRETION
1
HYPOVOLAEMIA
1
HYPOTENSION
1
HYPOGLYCAEMIC UNCONSCIOUSNESS
1
HYPOGLYCAEMIA
1
HYPOAESTHESIA
1
HYPERGLYCAEMIA
1
HEPATOCELLULAR INJURY
1
HEPATITIS ACUTE
1
HEPATIC ENZYME INCREASED
1
HEART RATE IRREGULAR
1
HALLUCINATION, VISUAL
1
GENITAL ERYTHEMA
1
GENERAL PHYSICAL HEALTH DETERIORATION
1
FALL
1
EYELIDS PRURITUS
1
EYELID OEDEMA
1
EXTRAPYRAMIDAL DISORDER
1
EXANTHEM
1
ERYTHEMA MULTIFORME
1
ERYTHEMA
1
ENTEROCOCCAL SEPSIS
1
ENTEROBACTER INFECTION
1
EMPYEMA
1
DRUG TOXICITY
1
DIZZINESS
1
DISORIENTATION
1
DEPRESSED LEVEL OF CONSCIOUSNESS
1
CYTOLYTIC HEPATITIS
1
CREATININE RENAL CLEARANCE DECREASED
1
CONJUNCTIVITIS
1
CIRCULATORY COLLAPSE
1
CHROMATURIA
1
BUNDLE BRANCH BLOCK RIGHT
1

You must not depend on the information on our website as an alternative to medical advice from your professional healthcare provider